# SDR HALA2016031100079

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,203 hours, 4,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A NOTICED A BURN ODOR IN AFT GALLEY THAT WENT AWAY WHEN GALLEY FLOOR HEAT WAS TURNED OFF.  NO BURNING ODOR WHEN ARRIVED ON GATE.  TURNED ON FLOOR HEATERS   AT FULL HOT, NO BURNING ODOR.  COULD NOT DUPLICATE, AS PRECAUTION FWD TO DEFERRAL IAW MEL 25-27-1, M-PROCEDURES C/W.
